MAUDE Adverse Event Report: TIDI PRODUCTS LOCKING TWICE-AS-TOUGH CUFFS ANKLE; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LOCKING TWICE-AS-TOUGH CUFFS ANKLE; RESTRAINT, PROTECTIVE
Model Number 2793
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 the product is scheduled to be returned but has not been received in by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.The instructions for use ifu were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.Application instructions state pass the end of the limb strap over the top of the cuff and through the two d-rings on the cuff.Bring the strap back over the first ring and through the two d-rings on the cuff.Slide one finger flat between the cuff and limb strap.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file(b)(4).
 
Event or Problem Description
Customer reports a complaint on product # 2792, 2793, 2794, & 2795.Customer states that patients are able to get out of the restraint cuffs.Staff was able to demostrate that the d-ring was able to fit inside itself and release.Staff reported that this can happen when they tighten the restraint and the patient can also release the restraint with their teeth.Lot# 2792 - 1251t055, 2794 - 2228t047, & 2793 - 2083t023 & 2220t109.

Brand Name
LOCKING TWICE-AS-TOUGH CUFFS ANKLE
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS
570 enterprise dr
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16773619
Report Number2182318-2023-00024
Device Sequence Number6849806
Product Code FMQ
UDI-Device Identifier10190676002723
UDI-Public10190676002723
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2793
Device Catalogue Number2793
Device Lot Number2083T023
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown